RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 19, Issue 2  


Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point
A. A. Davydov
1
Construction of higher-dimensional nonlinear integrable systems and of their solutions
V. E. Zakharov, S. V. Manakov
11
Elliptic domains of general families of homogeneous polynomials and extreme functions
V. I. Matov
26
Hankel operators in the perturbation theory of unitary and self-adjoint operators
V. V. Peller
37
Additive $K$-theory and crystalline cohomology
B. L. Feigin, B. L. Tsygan
52

Brief communications
Stable interpolation functors
S. V. Astashkin
63
A characteristic property of simple Lie algebras
V. V. Astrakhantsev
65
A spectral asymptotics of an elliptic operator in a bounded domain
K. Kh. Boimatov, A. G. Kostyuchenko
67
Direct sum of integration operators
M. S. Brodskii
70
Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$
I. M. Gel'fand, A. V. Zelevinskii
72
Preserved extreme points
B. V. Godun
76
Normal forms of the degrees of a volume form
S. K. Lando
78
Asymptotics of the spectra of degenerate elliptic systems in unbounded regions
S. Z. Levendorskii
80
An analog of Nelson's theorem
M. M. Malamud
82
A problem on the Steinberg conjecture
D. I. Panyushev
84
A description of Poisson brackets on a space of nonlocal functionals
A. O. Radul
85
Blaschke manifolds of the projective plane type
A. G. Reznikov
88
Bisingular characteristic operators with discontinuous coefficients in the space $L_2(\mathbf R_2)$
L. I. Sazonov
90
Zeros of integrals along trajectories of ergodic systems
I. Ya. Shneiberg
92
Counterexamples to a conjecture of Rokhlin
E. I. Shustin
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020